advertisement
Question
Posted by: kevin | 2007/07/25

please help

hello. Im going to be totally honest here and say Ive just completed a course of Nandrolone(deca) and depotrone(testosterone) for bodybuilding purposes. Its the 1st time ive used this and I have a problem. During my course I developed gynocomastia but I sorted this out by using 20mg of tamoxifen citrate until the gyno subsided. However I have a new concern-testicular atrophy. It has shrunk quite a bit and I dont know what to use to bring it back up to normal size. Please can you advise me what to take that will help. Ive heard on the bodybuilding section that Pregnyl is used for this purpose, but there are no experts in that section and I dont wana take just anyones advise. Please help. Im also too scared to go to my DOC and tell him what Ive done.thanks alot for your help !

Kevin

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Kevin

Thank you for visiting health24.com.

You are experiencing the classical symptoms of the use of anabolic steroids. I suggest that you stop the use of these drugs, instead of using other drugs to combat the visible side effects. Please note that the real risk of using anabolic steroids, is cardiac enlargement and this increases your chances of getting a heart attack tremendously.

Pregnyl can be effective to combat testicular atrophy but as mentioned before, rather stop the use of anabolic steroids, for the testicular atrophy will stop and your testicles will return to the normal size.

Good luck and please feel free to contact me again if you have any concerns in the future.

Kind regards


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ANON | 2007/07/26

Be careful it might shrink and fall off I have heard of this before.

Reply to ANON

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement